| Lot Number |
84549 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Aseptic loosening (4883)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The root cause of this complaint was not determined.Based on the review of device history records, the investigation concluded that the root cause for the reported loosening of the modular cemented segmental stem was not related to the design, manufacture, and/or sterilization of the explanted device.
Event or Problem Description
It was reported by (b)(6), an onkos sales representative, that a 70-year-old female patient with an eleos distal femur replacement underwent a revision on (b)(6) 2024 due to loosening of the eleos canal filling segmental stem that was inserted into the femur.